# SDR FDEA202310041698

- Difficulty date: October 4, 2023
- Submitted: October 5, 2023
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 89,191 hours, 17,597 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION FOR VERTICAL CRACKS BEHIND SERVICE REPAIR SR10550013   PER DRAWING NUMBER SN10550000 REV D ON RIGHT HAND SIDE LOWER VERTICAL STABILIZER   FORWARD FLANGE OF UPPER REAR SPAR CAP, STATION 2164, EXISEING CRACK INDICATION   FOUND FROM 2ND FASTENER FROM BELOW TO LOWEST FASTENER AND UNABLE TO PROCEEED   FURTHER INSPECTION DUE TO WEB BLOCKAGE.  RIGHT HAND SIDE LOWER VERTICAL STABILIZER FORWARD FLANGE OF UPPER REAR SPAR CAP   AT STATION 2164 CRACKED AREA REPAIRED AS PER EA # 1-5530-T0376618 P1  REPAIR CLASSIFIED AS   MAJOR PER GMM 6-2-100.
